# SDR KGRGSW0320160573

- Difficulty date: May 4, 2016
- Submitted: May 26, 2016
- Operation: General aviation
- Aircraft: N8400K
- Make and model: Scwzer G164B
- Aircraft serial: 685B
- Aircraft time: 12,000 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A25264
- Condition: Cracked
- Location: Hyd System
- Part time: 12,000 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG HYDRAULIC FLUID LINE CRACKED AT B-NUT SLEEVE FOR ENGINE THROUGH FITTING. RT TUBE ASSEMBLY, PN A2526-4.
